# SDR SWAA2022042797768

- Difficulty date: April 25, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 18,546 hours, 8,692 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD JUMP SEAT FA FLASHLIGHT DOES NOT TEST / [01] REPOSITION FWD FA FLASHLIGHT OPS CHECK GOOD PER AMM 25-64-00
